Monoids of ND-Full Hypersubstitutions

  • 1 Division of Mathematics, Faculty of Engineering, 40000, Khon Kaen, Thailand


An nd-full hypersubstitution maps any operation symbols to the set of full terms of type τn. Nd-full hypersubstitutions can be extended to mappings which map sets of full terms to sets of full terms. The aims of this paper are to show that the extension of an nd-full hypersubstitution is an endomorphism of some clone and that the set of all nd-full hypersubstitutions forms a monoid.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] Th. Changphas and K. Denecke, Full hypersubstitutions and full solid varieties of semigroups, East-West J. Math. 4 (2002) 177–193.

  • [2] K. Denecke, J. Koppitz and SI. Shtrakov, The depth of a hypersubstitution, J. Automata, Languages and Combin. 6, 3 (2001) 253–262.

  • [3] K. Denecke and P. Jampachon, Clones of full terms, Algebra Discrete Math. 4 (2004) 1–11.

  • [4] K. Denecke, P. Glubudom and J. Koppitz, Power clones and non-deterministic hypersubstitutions, Asian-European J. Math. 1, 2 (2008) 177–188. doi:10.1142/S1793557108000175

  • [5] E. Graczyńska and D. Schweigert, Hypervarieties of a given type, Algebra Universalis 27 (1990) 305–318. doi:10.1007/BF01190711


Journal + Issues